Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 37, NWS Eureka, CA

April 22, 2014

NWS Eureka, CA issued this small craft advisory at Apr 22, 2014, 2:41 PM PDT. It took effect at Apr 23, 2014, 3:00 AM PDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2014, 2:41 PM PDT (21:41 UTC)
In effect from
Apr 23, 2014, 3:00 AM PDT
Expired
Apr 24, 2014, 2:00 PM PDT
In force
35 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WHUS76 KEKA 222141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PDT TUE APR 22 2014

PZZ450-470-475-230545-
/O.NEW.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 PM PDT TUE APR 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT WEDNESDAY. 

* WINDS...FOR THE WATERS NORTH OF CAPE MENDOCINO WEDNESDAY AND
  WEDNESDAY EVENING...S WINDS 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...THIS EVENING THROUGH WEDNESDAY AFTERNOON...W WAVES TO 9
  TO 11 FT NEAR 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
175 
WHUS76 KEKA 230423
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
923 PM PDT TUE APR 22 2014

PZZ450-470-475-231230-
/O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
923 PM PDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM
WEDNESDAY...

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT N OF CAPE MENDOCINO
  WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* WAVES...W 8 TO 11 FT AT 13 SECONDS FROM LATE THIS EVENING
  THROUGH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
442 
WHUS76 KEKA 230938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT WED APR 23 2014

PZZ470-231745-
/O.EXT.KEKA.SC.Y.0037.140423T1000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT
THURSDAY. 

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT N THIS AFTERNOON
  THROUGH EARLY THURSDAY AFTERNOON.

* WAVES...W 8 TO 11 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-231745-
/O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND
  EVENING.  

* WAVES...W 8 TO 11 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-231745-
/O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...S 10 TO 15 KT WITH GUSTS TO 20 KT THIS AFTERNOON AND
  EVENING. 

* WAVES...W 8 TO 11 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
479 
WHUS76 KEKA 231552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT WED APR 23 2014

PZZ470-240000-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY.

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON
  THROUGH EARLY THURSDAY AFTERNOON.

* WAVES...W 9 TO 10 FT NEAR 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-240000-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
852 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND
  EVENING.

* WAVES...W 8 TO 10 FT NEAR 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-240000-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WAVES...W 8 TO 10 FT NEAR 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
809 
WHUS76 KEKA 232108
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
208 PM PDT WED APR 23 2014

PZZ450-240400-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
208 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT...EASING TONIGHT. 

* WAVES...W 8 FT AT 12 SECONDS...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-240515-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
208 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY.

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING 
  THROUGH EARLY THURSDAY AFTERNOON. 

* WAVES...W 8 TO 9 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-240400-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
208 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WAVES...W 8 FT AT 12 SECONDS...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
521 
WHUS76 KEKA 240406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT WED APR 23 2014

PZZ450-475-240515-
/O.EXP.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ470-241215-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THURSDAY...

* WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH EARLY
  THURSDAY AFTERNOON.

* WAVES...W SWELL 8 FT AT 12 SECONDS WITH S WAVES 4 TO 6 FT AT 6
  SECONDS. SHORT PERIOD WAVES GRADUALLY SUBSIDING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
721 
WHUS76 KEKA 240946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT THU APR 24 2014

PZZ470-241800-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

* WINDS...S 15 TO 25 KT THROUGH EARLY THIS AFTERNOON.

* WAVES...W SWELL 8 FT AT 11 SECONDS WITH S WAVES 4 TO 6 FT AT 6
  SECONDS. SHORT PERIOD WAVES GRADUALLY SUBSIDING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
999 
WHUS76 KEKA 241555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PDT THU APR 24 2014

PZZ470-242100-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 AM PDT THU APR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

* WAVES...W SWELL 9 FT AT 8 SECONDS AND S WAVES AROUND 4 FT AT 5
  SECONDS. THE WAVES WILL GRADUALLY SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 4:34 AM PDT, 10 hours 7 minutes earlier.

Area forecast discussion, Apr 22, 4:34 AM PDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
434 AM PDT TUE APR 22 2014

.SYNOPSIS...SHOWERS WILL CONTINUE THIS MORNING AS AN UPPER LEVEL
TROUGH MOVES OVER THE AREA. ADDITIONAL SYSTEMS WILL BRING PERIODS
OF RAIN THROUGH THE END OF THE WEEK.

DISCUSSION...WATER VAPOR CONTINUES TO SHOW THE COLD TROUGH MOVING
ONSHORE. SNOW LEVELS HAVE FALLEN TO AROUND 3000 TO 3500 FEET IN
THE SHOWERS BEHIND THE FRONT THIS MORNING...HOWEVER ANY SNOW THAT DOES
FALL SHOULD BE LESS THAN AN INCH. SNOW LEVELS WILL REBOUND RAPIDLY
TODAY TO NEAR 4000 FEET BY AFTERNOON. SATELLITE AND RADAR DATA
INDICATE THAT THE SHOWERS ARE TAPERING OFF MORE QUICKLY THIS
MORNING THAN PREVIOUS MODEL RUNS HAVE INDICATED SO HAVE BACKED
OFF ON POPS AND QPF A BIT MORE. STILL EXPECT SOME MOUNTAIN SHOWERS
TO DEVELOP WITH AFTERNOON HEATING PARTICULARLY OVER NORTHERN ZONE
3.

TUESDAY NIGHT SOME WARM ADVECTION PRECIP IS EXPECTED TO START IN
DEL NORTE COUNTY AS SOME SHORTWAVE RIDGING STARTS TO PUSH INTO THE
AREA. SNOW LEVELS WILL INITIALLY BE AROUND 4000 FEET...BUT AMOUNTS
WILL BE LIGHT. WEDNESDAY AFTERNOON FLOW BECOMES MORE ZONAL AND
ONSHORE. SEVERAL WAVES ARE EXPECTED TO MOVE ALONG THIS ZONAL FLOW
BRINGING PRECIP TO THE AREA NORTH OF CAPE MENDOCINO. THE HEAVIER
RAIN LOOKS TO START WEDNESDAY AFTERNOON AND EVENING. THIS WILL CONTINUE
THROUGH WEDNESDAY NIGHT AND THURSDAY MORNING. DURING THE DAY THURSDAY
THE COLD FRONT FINALLY PUSHES THROUGH WITH SOME PERIODS OF
MODERATE RAIN.

THURSDAY NIGHT FRIDAY SHOWERS ARE EXPECTED BEHIND THE FRONT AND
THERE MAY BE SOME SMALL HAIL IN SOME OF THE HEAVIER SHOWERS. SMALL
HAIL IS MORE LIKELY EVEN IF THUNDERSTORMS DONT DEVELOP. BOTH
GFS AND NAM ARE INDICATING MORE UNSTABLE AIR OFFSHORE FRIDAY THAN
WITH THIS RECENT SYSTEM. IF THESE SOLUTIONS PAN OUT THERE MAY BE
SOME THUNDERSTORMS...HOWEVER THE ECMWF IS WEAKER WITH THE TROUGH
BEHIND THE FRONT MAKING THUNDERSTORMS LOOK LESS LIKELY. THIS WILL
BE SOMETHING TO BE DECIDED OVER THE NEXT COUPLE MODEL RUNS.

SATURDAY AND SUNDAY MODELS SHOWING SOME WEAK SYSTEMS MOVING
ACROSS THE AREA...ALTHOUGH CONFIDENCE ON THE TIMING OF RAIN IS LOW.
BY MONDAY MODELS CONTINUE TO AGREE ON A MUCH STRONGER RIDGE
BUILDING BACK INTO THE AREA. MKN

&&

.AVIATION...ISOLATED SHOWERS AND PERIODS OF MVFR CONDITIONS WILL
CONTINUE TODAY AS MOISTURE LINGERS BEHIND A FRONTAL PASSAGE.
CONDITIONS SHOULD IMPROVE OVER MENDOCINO COUNTY THROUGH THE DAY AS
HEIGHTS INCREASE. A WARM FRONT WILL BRING A RETURN TO MORE
WIDESPREAD LOW CLOUDS ALONG THE COAST TONIGHT INTO WEDNESDAY. RPA

&&

.MARINE...MULTIPLE STORM SYSTEMS WILL MOVE INTO THE PACIFIC
NORTHWEST OVER THE NEXT SEVERAL DAYS. IN GENERAL WINDS WILL REMAIN
LIGHT TO MODERATE WITHIN A SPLIT FLOW REGIME. THERE IS POTENTIAL FOR
A BRIEF PERIOD OF SMALL CRAFT WINDS IN THE NORTHERN WATERS ON
WEDNESDAY WITH A WARM FRONTAL PASSAGE AND POSSIBLY AGAIN ON THURSDAY
AS A COLD FRONT SLIDES SOUTH.

WESTERLY SWELL MAY BUILD BACK TO NEAR 10 FEET TONIGHT WHICH MAY
REQUIRE A SHORT LIVED SMALL CRAFT ADVISORY FOR SEAS. WILL ALLOW THE
NEXT SHIFT TO TAKE ANOTHER LOOK AT IT BEFORE ISSUING ANY ADDITIONAL
HEADLINES. ENP GUIDANCE INDICATES A LONG PERIOD SOUTHERLY SWELL MAY
BUILD INTO THE WATERS THIS WEEKEND...BUT WITH NO BUOYS IN THE
SOUTH-CENTRAL PACIFIC...THE SWELL CAN NOT BE VERIFIED AT THIS TIME.
RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
  SMALL CRAFT ADVISORY UNTIL 11 AM PDT THIS MORNING PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 22, 3:46 AM PDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
346 AM PDT TUE APR 22 2014

CAZ001-002-231100-
REDWOOD COAST-MENDOCINO COAST-
346 AM PDT TUE APR 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL PERIODS OF RAIN AND MOUNTAIN SNOWS WILL OCCUR THROUGH THE
WEEK MAINLY LATE THURSDAY THROUGH SATURDAY WITH THE HEAVIEST RAIN
AND SNOW AMOUNTS NORTH OF CAPE MENDOCINO.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-231100-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
346 AM PDT TUE APR 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST TO DEVELOP OVER NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL PERIODS OF RAIN AND MOUNTAIN SNOWS WILL OCCUR THROUGH THE
WEEK MAINLY LATE THURSDAY THROUGH SATURDAY WITH THE HEAVIEST RAIN
AND SNOW AMOUNTS NORTH OF CAPE MENDOCINO.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 22, 12:51 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1251 PM PDT TUE APR 22 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             8 SSE KNEELAND          40.65N 123.90W
04/22/2014  E0.25 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            SHOWER MOVED THROUGH WITH SMALL HAIL. SHORT
            IN DURATION. ELEVATION, 2,500 FT, HAIL
            DURATION 5 MINUTES OBSERVER LOCATION
            KNEELAND

&&

NWS EUREKA CA
IRIS SYSTEM

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:36 PM PDTFrost AdvisoryEKA16 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.